# SDR IPXA09M56384

- Difficulty date: June 16, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 65,537 hours, 9,555 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REMOVE EXISTING REPAIRS FROM LT WING AT XOS 609-621, XOS 621-629, AND XO XOS 629-644.  REMOVED, FABRICATED AND INSTALLED REPAIR DOUBLERS PER EA 011-5730-01-A 1846.
